Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stopped taking the Ortho Evra. Had light period, then spotting in brown. Hormones adjusting?

I stoped taking the Ortho Evra April 5th. I had my period on the 7th. I had my next period on May 7th. My last period was on June 12 but it was VERY light for one day. then spotting on the 2nd day. then gone on the third day. Then brown spotting only when wiped on the 4th day. Currently I have tingle in nipples, bloated, mild cramping in lower back and abs. I m also very emotional. I have taken a HPT today and it is negative. Could my symptoms be due to my hormones trying to adjust after the patch?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After stopping of hormonal contraceptive methods it will take sometime for the adjustment of hormones and regularization of periods.
So if the ovulation returned in your case and you had unprotected intercourse around the time of ovulation then there is possibility of pregnancy and the bleeding you had could be implantation bleeding.
As sometimes urine pregnancy test kits cannot detect early pregnancy better to go for blood test once which can give more accurate results.

Take care.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor